# SDR 2011FA0000255

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: General aviation
- Aircraft: N408EV
- Make and model: Boeing 747-45E
- Aircraft serial: 28092
- Aircraft time: 67,006 hours, 13,532 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 65B07942391
- Condition: Cracked
- Location: Nlg Ww
- Part time: 67,026 hours, 13,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE NOSE LDG W/W LT SIDE PANEL HAS CRACK ABOUT 10.3 IN, ACFT HAS GROUNDED TO REPAIR.
